# SDR HALA20250822258

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 44,387 hours, 6,972 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Fuel Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LINE SERVICE REPORTED RIGHT OUTER TANK NOT TAKING FUEL. REMOVED AND REPLACED RIGHT OUTER TANK FUEL INLET VALVE ACTUATOR (500QU2) PER AMM 28-25-57-400-801-A.
